# SDR SWIA2023011367091

- Difficulty date: November 26, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK UNDER FUEL ACCESS PANEL 550HB WAS CHAFED AND CORRODED.  REMOVED CORROSION IAW REO 601R-57-21-030 REV-L. FOUND TO BE WITH IN LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-57-21-030 REV-L. NO LEAKS NOTED. COMPLIED WITH SKY CARD 51-900-1003.
